Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi, I have consumed over 1400 tablets since June 2014. From the period to Sep 2016, I took Nutrition tablets, Liver tonic. Then I was suspected being affected by IBS. Hence I was advised to use laxative syrup and Anxiety disorder curing tablet, anti depressants. But I stopped those abruptly. Then I visited next doctor to undergo CT Abdomen, CT Head. No serious problem was found in these tests. I did 4 chest x ray, 4 ultrasound scans, 1 RA test, 2 Neuro pack, 1 Nerve impulse test, 1 endoscopy, 1 sigmoidoscopy, 2 thyroid tests, 3 ECG tests, 1 TB test, surge pack urine test, electrolyte test. No specific issues was identified. But I have worst constipation since Dec 2017. Poop comes after 4 or 5 days once. I stopped Gelixta 300 MG tablet, Etilaam pro 20 mg on Nov Nov 2017. Thereafter I feel that problem. Now constipation became severe, Skin became reddish, red pimples in chest, back, skin became dry, belly became inflamed at Kidney locating area, feeling 40% pain in Stomach. Last week I had undergone Liver function test, Renal function test. Liver function is ok. But Creatinine level is 1.23 mg/dL, eGFR rate 71. ESR rate is 08/30 min (Ref value 00-05) and 20/60 min (Ref value 00-15. This is my issue. Kindly explain what is going on myself. I feel My kidney failure progression is going by excessive tablets consumption. Now I am taking Etilaam pro 40 mg, Gelixta 300 mg, Gutsave dsr, Laxcute,D Venizep tablets.

1 Doctor Answered
sootshekhar ras 125 mg twice a day panchsakar avleh 2-3 gm twice a day
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.